# SDR 04FDEA02005

- Difficulty date: July 7, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11
- Aircraft serial: 48602
- Aircraft time: 39,607 hours, 8,945 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN - SEAT TRACK AT STA 635, LBL 47.5 FOUND CRACKED AT THE BOTTOM SIDE.  FWD CABIN - SEAT TRACK AT STA 635, LBL 47.5 SEAT TRACK REPAIRED AS PER SRM 53-70-00 FIGURE 1 VOLUME 1.
